# SDR CALA2019011300076

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737-900ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AT RT SIDE VERTICAL PRESSURE WEB WHEEL WELL CRACK AT RBL 41 TO RBL 44 REF N/R 9882314 ACCOMPLISHED PERMANENT REPAIR AT RT SIDE VERTICAL PRESSURE WEB WHEEL WELL ART RBL 41 TO 44 AS PER SRM 57-10-10 REPAIR 3 ALTERNATIVE REPAIR NR 2 REQUIRES HFEC INSP AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION REF ELB LP 8684748 ESFR 1020925.
